# SDR AALA981721

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHT AT ROW 9 INOPERATIVE.  CLEANED CONTACTS ON OVERHEAD EMERGENCY EXIT LIGHT AT ROW 9.  SYSTEM GROUND CHECKED NROMAL OPERATION.  (M)
